# SDR IPXA2019103088411

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 29,410 hours, 19,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N543124
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1FLOOR SUPPORT CHANNEL IN AFT CARGO PIT HAS CORROSION & DELAMINATION RH SIDE STA 1540FABRICATED REPAIR PARTS PER SRM 51-70-13-OG AND UPS SREO B757-5320-3220-N
